Alert archive / Tennessee / River Flood Warnings in 2021
River Flood Warning 10, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Mar 27, 2021, 10:45 PM CDT for Perry County, Tennessee. It was in force for 65 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2021, 10:45 PM CDT (03:45 UTC)
- Expired
- Mar 30, 2021, 3:48 PM CDT
- In force
- 65 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 19.41 ft at Mar 28, 2021, 9:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
106
WGUS44 KOHX 280345
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Nashville TN
1045 PM CDT Sat Mar 27 2021
...The National Weather Service in Nashville TN has issued a Flood
Warning for the following rivers in Tennessee...
Buffalo River Near Lobelville affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TNC135-282145-
/O.NEW.KOHX.FL.W.0010.210328T0345Z-210331T0630Z/
/LBVT1.1.ER.210328T1305Z.210329T1800Z.210331T0136Z.NO/
1045 PM CDT Sat Mar 27 2021
The National Weather Service in Nashville has issued a
* Flood Warning for
the Buffalo River Near Lobelville.
* From this evening to late Tuesday night.
* At 10:30 PM CDT Saturday the stage was 12.3 feet and rising.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 17.8 feet early Monday afternoon.
It will then fall below flood stage Tuesday evening.
* Impact...At 14.0 feet, Gilmer Bridge Rd and Russell Creek Rd begin
to flood. Leeper Bottom and Qualls Bend Rd become flooded as well.
Water approaches portions of Highway 438 south of Lobelville near
Beardstown.
* Impact...At 16.0 feet, Flood waters cover Route 438 south of
Lobelville near Beardstown and it may be impassable. Extensive
agricultural land along the river is flooded as well.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
3565 8785 3579 8782
$$
LaRosa6 follow-up statements
094
WGUS44 KOHX 281340
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Nashville TN
840 AM CDT Sun Mar 28 2021
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Tennessee...
Buffalo River Near Lobelville affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TNC135-290145-
/O.CON.KOHX.FL.W.0010.000000T0000Z-210331T0630Z/
/LBVT1.2.ER.210328T0527Z.210329T0600Z.210331T0325Z.NO/
840 AM CDT Sun Mar 28 2021
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
the Buffalo River Near Lobelville.
* Until late Tuesday night.
* At 8:30 AM CDT Sunday the stage was 18.2 feet and rising.
* Flood stage is 14.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 AM CDT Sunday was 18.2 feet.
* Forecast...The river is expected to rise to a crest of 20.5 feet
just after midnight tonight. It will then fall below flood stage
late Tuesday evening.
* Impact...At 14.0 feet, Gilmer Bridge Rd and Russell Creek Rd begin
to flood. Leeper Bottom and Qualls Bend Rd become flooded as well.
Water approaches portions of Highway 438 south of Lobelville near
Beardstown.
* Impact...At 16.0 feet, Flood waters cover Route 438 south of
Lobelville near Beardstown and it may be impassable. Extensive
agricultural land along the river is flooded as well.
* Flood History...This crest compares to a previous crest of 20.4
feet on 03/23/1955.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
3565 8785 3579 8782
$$
07908
WGUS84 KOHX 290129
FLSOHX
Flood Statement
National Weather Service Nashville TN
829 PM CDT Sun Mar 28 2021
...The Flood Warning continues for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TNC135-291330-
/O.EXT.KOHX.FL.W.0010.000000T0000Z-210331T0000Z/
/LBVT1.2.ER.210328T0527Z.210329T0600Z.210330T1800Z.NO/
829 PM CDT Sun Mar 28 2021
...The Flood Warning is now in effect until Tuesday evening...
The Flood Warning continues for
the Buffalo River Near Lobelville.
* Until Tuesday evening.
* At 7:30 PM CDT Sunday the stage was 19.4 feet and falling.
* Flood stage is 14.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:30 PM CDT Sunday was 19.4 feet.
* Forecast...The river is expected to rise to a crest of 19.4 feet
just after midnight tonight. It will then fall below flood stage
early Tuesday afternoon.
* Flood History...This crest compares to a previous crest of 19.4
feet on 03/17/1973.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
3565 8785 3579 8782
$$
JB Wright111
WGUS84 KOHX 291218
FLSOHX
Flood Statement
National Weather Service Nashville TN
718 AM CDT Mon Mar 29 2021
...The Flood Warning continues for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TNC135-300030-
/O.CON.KOHX.FL.W.0010.000000T0000Z-210331T0000Z/
/LBVT1.2.ER.210328T0527Z.210329T0315Z.210330T1800Z.NO/
718 AM CDT Mon Mar 29 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Buffalo River Near Lobelville.
* Until Tuesday evening.
* At 6:30 AM CDT Monday the stage was 19.0 feet and falling.
* Flood stage is 14.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:30 AM CDT Monday was 19.4 feet.
* Forecast...The river is expected to fall below flood stage early
tomorrow afternoon and continue falling to 6.7 feet Friday evening.
* Impact...At 16.0 feet, Flood waters cover Route 438 south of
Lobelville near Beardstown and it may be impassable. Extensive
agricultural land along the river is flooded as well.
* Flood History...This crest compares to a previous crest of 19.0
feet on 02/05/1990.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
3565 8785 3579 8782
$$
07650
WGUS84 KOHX 300020
FLSOHX
Flood Statement
National Weather Service Nashville TN
720 PM CDT Mon Mar 29 2021
...The Flood Warning continues for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TNC135-301230-
/O.EXT.KOHX.FL.W.0010.000000T0000Z-210330T2317Z/
/LBVT1.2.ER.210328T0527Z.210329T0315Z.210330T1717Z.NO/
720 PM CDT Mon Mar 29 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Buffalo River Near Lobelville.
* Until Tuesday evening.
* At 6:30 PM CDT Monday the stage was 18.3 feet and falling.
* Flood stage is 14.0 feet.
* Moderate flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:30 PM CDT Monday was 19.4 feet.
* Forecast...The river is expected to fall below flood stage early
tomorrow afternoon and continue falling to 8.7 feet Saturday
morning.
* Flood History...This crest compares to a previous crest of 18.2
feet on 01/08/1946.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
3565 8785 3579 8782
$$
JB Wright216
WGUS84 KOHX 301256
FLSOHX
Flood Statement
National Weather Service Nashville TN
756 AM CDT Tue Mar 30 2021
...The Flood Warning continues for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TNC135-302330-
/O.CON.KOHX.FL.W.0010.000000T0000Z-210330T2317Z/
/LBVT1.1.ER.210328T0527Z.210329T0315Z.210331T0208Z.NO/
756 AM CDT Tue Mar 30 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Buffalo River Near Lobelville.
* Until this evening.
* At 7:30 AM CDT Tuesday the stage was 15.6 feet and falling.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:30 AM CDT Tuesday was 19.0 feet.
* Forecast...The river will fall to 14.8 feet this afternoon. It
will then fall below flood stage late this evening to 9.4 feet and
begin rising again early Friday morning.
* Impact...At 16.0 feet, Flood waters cover Route 438 south of
Lobelville near Beardstown and it may be impassable. Extensive
agricultural land along the river is flooded as well.
* Flood History...This crest compares to a previous crest of 15.9
feet on 12/01/1976.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
3565 8785 3579 8782
$$
Whitehead591
WGUS84 KOHX 302048
FLSOHX
Flood Statement
National Weather Service Nashville TN
348 PM CDT Tue Mar 30 2021
...The Flood Warning is cancelled for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
TNC135-302200-
/O.CAN.KOHX.FL.W.0010.000000T0000Z-210330T2048Z/
/LBVT1.1.ER.210328T0527Z.210329T0315Z.210331T0208Z.NO/
348 PM CDT Tue Mar 30 2021
...The Flood Warning for the Buffalo River Near Lobelville has been
cancelled...
The Flood Warning is cancelled for
the Buffalo River Near Lobelville.
* At 3:30 PM CDT Tuesday the stage was 11.9 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to continue falling this week.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
3565 8785 3579 8782
$$
BarnwellWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Mar 27, 9:28 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Mar 27, 9:28 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Nashville TN 928 PM CDT Sat Mar 27 2021 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... Updated suite of forecast products to mention tornado watch 64 for Perry and Wayne Counties until 4 AM CDT Sunday. Tornado watch 59 expired for other selected counties across southern Middle Tennessee as of 9 PM CDT. Tweaked hourly temperature, dewpoint, and wind speed/ direction grids and blended them with associated forecasted late evening through overnight hours. && .AVIATION... 00Z TAF DISCUSSION. CKV/BNA/MQY/CSV...Several admendments probable through 28/24Z, mainly up to 28/16Z when shwrs and tstms are expected to finally move east of mid state region. Best potential for heavy rainfall impacts MQY and CSV, lightest amounts CSV. Initial sfc E/SE winds will veer to NW by 28/18Z. Continuance of strong surface pressure gradient influences will allow gusts to around 20kts at times. Mainly VFR, MVFR during rainfall events, vsbys expected. Ceilings will fluctuate between VFR/MVFR thresholds. LLWS expected to be pronounced enough CSV around 28/05Z to support 40kt wind shear at top of 2 KFT Layer. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday evening for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......JB Wright AVIATION........JB Wright
Hazardous weather outlook, Mar 27, 12:29 PM CDT, 10 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 1229 PM CDT Sat Mar 27 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-281730- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 1229 PM CDT Sat Mar 27 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...This afternoon and tonight. Severe thunderstorms will be possible across all of Middle Tennessee this afternoon into tonight. Damaging winds, large hail, and isolated tornadoes will all be possible. Additional rounds of heavy rainfall expected through tonight and overnight. Additional rainfall amounts of 1 to 4 inches, with locally higher amounts of 5 to 6 inches, expected on already saturated ground conditions. .DAYS TWO THROUGH SEVEN...Sunday through Friday. River impacts from rainfall today and early Sunday morning will be possible. Some local rivers are expected to reach up to moderate flood stage by early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 09
In the hours before
Local storm report, Mar 27, 10:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1012 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM FLASH FLOOD KINGSTON SPRINGS 36.10N 87.10W
03/27/2021 CHEATHAM TN SOCIAL MEDIA
WEST KINGSTON SPRINGS ROAD FLOODED
&&
EVENT NUMBER OHX2100360
SHAMBURGERLocal storm report, Mar 27, 10:13 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1013 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM FLASH FLOOD WHITE BLUFF 36.11N 87.21W
03/27/2021 DICKSON TN SOCIAL MEDIA
SEVERAL ROADS REPORTEDLY FLOODED ACROSS THE COUNTY
&&
EVENT NUMBER OHX2100361
SHAMBURGERLocal storm report, Mar 27, 10:21 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1021 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM FLASH FLOOD AUBURNTOWN 35.95N 86.09W
03/27/2021 CANNON TN EMERGENCY MNGR
PERSON TRAPPED IN VEHICLE DUE TO HIGH WATER ON THE 700
BLOCK OF MARSHALL CREEK RD.
&&
EVENT NUMBER OHX2100362
ROSELocal storm report, Mar 27, 10:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1032 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM FLASH FLOOD 5 SE SPARTA 35.88N 85.41W
03/27/2021 WHITE TN TRAINED SPOTTER
2 TO 3 FEET OF WATER ACROSS LOST CREEK RD.
&&
EVENT NUMBER OHX2100363
ROSELocal storm report, Mar 27, 10:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1035 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM FLASH FLOOD AUBURNTOWN 35.95N 86.09W
03/27/2021 CANNON TN EMERGENCY MNGR
SECOND WATER RESCUE FROM A VEHICLE BEING CONDUCTED ON
MARSHALL CREEK ROAD
&&
EVENT NUMBER OHX2100364
SHAMBURGERLocal storm report, Mar 27, 10:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1043 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 AM HAIL 8 N HOHENWALD 35.66N 87.54W
03/27/2021 E1.25 INCH HICKMAN TN SOCIAL MEDIA
TWITTER PHOTO OF HALF DOLLAR SIZE HAIL ON ARNOLD ROAD
0558 AM HAIL 7 N ASHLAND CITY 36.38N 87.06W
03/27/2021 E0.88 INCH CHEATHAM TN TRAINED SPOTTER
0636 AM HAIL BRENTWOOD 36.00N 86.79W
03/27/2021 E1.00 INCH WILLIAMSON TN AMATEUR RADIO
REPORTED AT 9475 SMITHSON LANE
0648 AM HAIL ANTIOCH 36.06N 86.67W
03/27/2021 E1.00 INCH DAVIDSON TN SOCIAL MEDIA
REPORTED ON ANDERSON ROAD
0708 AM HAIL FAIRVIEW 35.98N 87.12W
03/27/2021 E0.75 INCH WILLIAMSON TN PUBLIC
0709 AM HAIL LEBANON 36.21N 86.32W
03/27/2021 E1.00 INCH WILSON TN PUBLIC
0715 AM HAIL 1 NE LEBANON 36.22N 86.31W
03/27/2021 M1.00 INCH WILSON TN NWS EMPLOYEE
0733 AM HAIL FAIRVIEW 35.98N 87.12W
03/27/2021 E0.88 INCH WILLIAMSON TN NWS EMPLOYEE
0805 AM HAIL THOMPSON'S STATION 35.81N 86.91W
03/27/2021 M1.00 INCH WILLIAMSON TN PUBLIC
1123 AM FLOOD 2 ESE SPRING HILL 35.73N 86.89W
03/27/2021 MAURY TN EMERGENCY MNGR
SOME ROADS CLOSED IN MAURY COUNTY DUE TO HIGH WATER
INCLUDING PORT ROYAL ROAD TO TOM LUNN IN SPRING HILL AND
RICE RD AT DERRYBERRY LN.
0320 PM FLASH FLOOD 4 NE BUNKER HILL 35.75N 86.55W
03/27/2021 RUTHERFORD TN SOCIAL MEDIA
TSPOTTER REPORT OF FLOODING IN ROCKVALE, TN. ROCKVALE
ROAD. WATER RESCUSES UNDERWAY.
0327 PM FLOOD SPRING HILL 35.74N 86.92W
03/27/2021 MAURY TN SOCIAL MEDIA
PORTIONS OF DUPLEX RD NEAR 31 UNDERWATER.
0347 PM FLOOD 7 SW MURFREESBORO 35.78N 86.47W
03/27/2021 RUTHERFORD TN SOCIAL MEDIA
FLOODED ROADWAY ALONG ARMSTRONG VALLEY NEAR YEARGAN
ROAD.
0500 PM FLOOD 3 SSE MURFREESBORO 35.81N 86.37W
03/27/2021 RUTHERFORD TN SOCIAL MEDIA
THE STONES RIVER IS FLOWING OVER BARFIELD ROAD.
IMPASSABLE.
0548 PM HAIL 2 NE MONTEREY 36.15N 85.22W
03/27/2021 E0.75 INCH PUTNAM TN SOCIAL MEDIA
DIME HAIL IN LOVEJOY
0605 PM HAIL CLARKRANGE 36.18N 85.02W
03/27/2021 E0.75 INCH FENTRESS TN PUBLIC
0641 PM HAIL COLUMBIA 35.62N 87.05W
03/27/2021 M1.25 INCH MAURY TN SOCIAL MEDIA
0650 PM TSTM WND DMG SPRING HILL 35.74N 86.92W
03/27/2021 MAURY TN SOCIAL MEDIA
SEVERAL POWERPOLES DOWN ON US 30 SOUTH NEAR SATURN
PKWY.
0652 PM HAIL SPRING HILL 35.74N 86.92W
03/27/2021 M1.00 INCH MAURY TN TRAINED SPOTTER
0652 PM HAIL 3 SE SPRING HILL 35.71N 86.89W
03/27/2021 M1.00 INCH MAURY TN SOCIAL MEDIA
0653 PM HAIL 5 E SPRING HILL 35.74N 86.83W
03/27/2021 M1.50 INCH WILLIAMSON TN SOCIAL MEDIA
ON REED RD. IN BETHESDA.
0655 PM HAIL 2 E SPRING HILL 35.74N 86.89W
03/27/2021 M1.75 INCH WILLIAMSON TN SOCIAL MEDIA
0656 PM HAIL 8 ESE THOMPSON'S STATIO 35.77N 86.78W
03/27/2021 M1.75 INCH WILLIAMSON TN SOCIAL MEDIA
GOLFBALL HAIL IN BETHESDA
0703 PM HAIL 3 NW EAGLEVILLE 35.77N 86.69W
03/27/2021 M2.25 INCH WILLIAMSON TN SOCIAL MEDIA
IN COLLEGE GROVE
0704 PM HAIL 7 NW CHAPEL HILL 35.70N 86.78W
03/27/2021 M1.50 INCH MARSHALL TN SOCIAL MEDIA
0705 PM HAIL EAGLEVILLE 35.74N 86.65W
03/27/2021 M1.50 INCH RUTHERFORD TN SOCIAL MEDIA
0707 PM FLASH FLOOD SPRING HILL 35.74N 86.92W
03/27/2021 MAURY TN SOCIAL MEDIA
WALMART PARKING LOT UNDER SEVERAL INCHES OF WATER IN
SPRING HILL
0718 PM FLOOD SPRING HILL 35.74N 86.92W
03/27/2021 MAURY TN SOCIAL MEDIA
FLOOD WATERS THREATENING HOMES IN SPRING HILL ALONG HWY
31& MILES JOHNSON/DUPLEX.
0724 PM HAIL 6 SSE MURFREESBORO 35.77N 86.35W
03/27/2021 M1.25 INCH RUTHERFORD TN SOCIAL MEDIA
1.25 HAIL ON BUZZARD BRANCH DRIVE IN CHRISTIANA
0740 PM HAIL BEECHGROVE 35.63N 86.24W
03/27/2021 M1.50 INCH COFFEE TN TRAINED SPOTTER
0805 PM HAIL 3 SSE WOODBURY 35.78N 86.05W
03/27/2021 E1.00 INCH CANNON TN SOCIAL MEDIA
QUARTER SIZE HAIL REPORT ON HWY 53 IN SOUTHERN CANNON
COUNTY.
0807 PM HAIL 3 SSE WOODBURY 35.78N 86.05W
03/27/2021 E1.00 INCH CANNON TN 911 CALL CENTER
DIME TO QUARTER SIZE HAIL IN WOODBURY.
0809 PM FLOOD 6 WNW SPRING HILL 35.78N 87.02W
03/27/2021 MAURY TN EMERGENCY MNGR
FAIRVIEW RD AT LES ROBINSON FLOODED AND IMPASSIBLE.
0819 PM FLOOD 7 SW MURFREESBORO 35.80N 86.50W
03/27/2021 RUTHERFORD TN FIRE DEPT/RESCUE
FLOODED ROADWAYS ACROSS MURFREESBORO INCLUDING E.
OVERALL CREEK RD/NEW SALEN HWY, SAINT ANDREWS DR./GENOA
DR., S. MOLLOY LN/BRIDGE AVE., HERTIAGE PARK DR./WARD
DR.
0832 PM HAIL 5 ESE BRADYVILLE 35.71N 86.09W
03/27/2021 E1.50 INCH CANNON TN SOCIAL MEDIA
PING PONG SIZE HAIL NEAR HOLLOW SPRINGS.
0915 PM FLOOD SPARTA 35.93N 85.47W
03/27/2021 WHITE TN TRAINED SPOTTER
A FEW ROADWAYS FLOODED IN SPARTA INCLUDING SKYLINE
DRIVE AND HICKORY VALLEY ROAD
0915 PM HAIL LOBELVILLE 35.75N 87.80W
03/27/2021 E0.88 INCH PERRY TN SOCIAL MEDIA
0922 PM FLASH FLOOD WOODBURY 35.82N 86.07W
03/27/2021 CANNON TN AMATEUR RADIO
WATER RESCUE FROM VEHICLE ON ASFORD HOLLOW ROAD
0955 PM FLASH FLOOD KINGSTON SPRINGS 36.10N 87.10W
03/27/2021 CHEATHAM TN SOCIAL MEDIA
HIGHWAY 70 AT PINNACLE HILL ROAD FLOODED
1009 PM FLASH FLOOD KINGSTON SPRINGS 36.10N 87.10W
03/27/2021 CHEATHAM TN SOCIAL MEDIA
WEST KINGSTON SPRINGS ROAD FLOODED
1013 PM FLASH FLOOD WHITE BLUFF 36.11N 87.21W
03/27/2021 DICKSON TN SOCIAL MEDIA
SEVERAL ROADS REPORTEDLY FLOODED ACROSS THE COUNTY
1018 PM FLASH FLOOD AUBURNTOWN 35.95N 86.09W
03/27/2021 CANNON TN EMERGENCY MNGR
PERSON TRAPPED IN VEHICLE DUE TO HIGH WATER ON THE 700
BLOCK OF MARSHALL CREEK RD.
1025 PM FLASH FLOOD AUBURNTOWN 35.95N 86.09W
03/27/2021 CANNON TN EMERGENCY MNGR
SECOND WATER RESCUE FROM A VEHICLE BEING CONDUCTED ON
MARSHALL CREEK ROAD
1031 PM FLASH FLOOD 5 SE SPARTA 35.88N 85.41W
03/27/2021 WHITE TN TRAINED SPOTTER
2 TO 3 FEET OF WATER ACROSS LOST CREEK RD.
&&
EVENT NUMBER OHX2100321 OHX2100322 OHX2100323 OHX2100324 OHX2100326
OHX2100325 OHX2100327 OHX2100328 OHX2100329 OHX2100330 OHX2100331
OHX2100332 OHX2100333 OHX2100334 OHX2100335 OHX2100336 OHX2100349
OHX2100339 OHX2100337 OHX2100338 OHX2100344 OHX2100345 OHX2100340
OHX2100343 OHX2100342 OHX2100341 OHX2100346 OHX2100355 OHX2100347
OHX2100348 OHX2100350 OHX2100351 OHX2100352 OHX2100353 OHX2100354
OHX2100356 OHX2100358 OHX2100357 OHX2100359 OHX2100360 OHX2100361
OHX2100362 OHX2100364 OHX2100363
JB WrightThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:05 PM CDT | Special Weather Statement | OHX | Maury | 40 min |
| Mar 27, 7:13 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury | 32 min |
| Mar 27, 7:32 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Rutherford, Warren | 43 min |
| Mar 27, 7:35 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Rutherford, Williamson | 3 hr |
| Mar 27, 7:35 PM CDT | Special Weather Statement | OHX | DeKalb | 40 min |
| Mar 27, 7:39 PM CDT | Special Weather Statement | OHX | Davidson | 36 min |
| Mar 27, 8:04 PM CDT | Special Weather Statement | OHX | Davidson | 26 min |
| Mar 27, 8:08 PM CDT | Special Weather Statement | OHX | Hickman | 37 min |
| Mar 27, 8:14 PM CDT | Special Weather Statement | OHX | Van Buren, Warren, White | 31 min |
| Mar 27, 8:46 PM CDT | Special Weather Statement | OHX | Cumberland, White | 44 min |
| Mar 27, 8:49 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 41 min |
| Mar 27, 9:00 PM CDT | Special Weather Statement | OHX | Rutherford | 45 min |
| Mar 27, 9:02 PM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry | 14 hr |
| Mar 27, 9:13 PM CDT | Special Weather Statement | OHX | Davidson | 47 min |
| Mar 27, 9:22 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 14 hr |
| Mar 27, 9:27 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury | 33 min |
| Mar 27, 9:35 PM CDT | Flash Flood Warning | OHX | Marshall, Maury, Rutherford, Williamson | 13 hr |
| Mar 27, 9:45 PM CDT | Special Weather Statement | OHX | Cumberland | 45 min |
| Mar 27, 9:49 PM CDT | River Flood Warning | OHX | Hickman | 6 days |
| Mar 27, 9:55 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, White | 20 min |
| Mar 27, 9:59 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 31 min |
| Mar 27, 10:05 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 11 hr |
| Mar 27, 10:09 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Wilson | 11 hr |
| Mar 27, 10:17 PM CDT | Flash Flood Warning | OHX | Cannon, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more | 12 hr |
| Mar 27, 10:20 PM CDT | Flash Flood Warning | OHX | Dickson, Houston, Humphreys | 11 hr |
| Mar 27, 10:29 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 31 min |
| Mar 27, 10:37 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren, Williamson and 1 more | 11 hr |
| Mar 27, 10:52 PM CDT | River Flood Advisory | OHX | Davidson | 13 days |
| Mar 27, 11:02 PM CDT | Special Weather Statement | OHX | Dickson, Hickman, Humphreys, Perry | 43 min |
| Mar 27, 11:08 PM CDT | Flash Flood Warning | OHX | Clay, Jackson, Macon, Putnam, Smith, Sumner and 2 more | 11 hr |
| Mar 27, 11:13 PM CDT | Special Weather Statement | OHX | Wilson | 32 min |
| Mar 27, 11:37 PM CDT | River Flood Advisory | OHX | Humphreys | 3 days |
| Mar 27, 11:37 PM CDT | River Flood Advisory | OHX | Maury | 3 hr |
| Mar 27, 11:37 PM CDT | Special Weather Statement | OHX | Davidson | 23 min |
| Mar 27, 11:40 PM CDT | Special Weather Statement | OHX | Smith, Wilson | 35 min |
| Mar 27, 11:44 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 31 min |
| Mar 27, 11:57 PM CDT | Flash Flood Warning | OHX | Clay, Fentress, Overton, Pickett, Putnam | 11 hr |
| Mar 28, 12:04 AM CDT | Flash Flood Warning | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 6 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 11 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 6 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 15 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 15 hr |
| Mar 28, 12:15 AM CDT | Special Weather Statement | OHX | Wilson | 30 min |
| Mar 28, 12:17 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 43 min |
| Mar 28, 12:41 AM CDT | Flash Flood Warning | OHX | Davidson, Williamson, Wilson | 4 hr |
| Mar 28, 12:54 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 36 min |
| Mar 28, 1:02 AM CDT | River Flood Warning | OHX | Hickman | 18 hr |
| Mar 28, 1:13 AM CDT | Special Weather Statement | OHX | Smith | 32 min |
| Mar 28, 1:25 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Lawrence, Marshall and 3 more | 35 min |
| Mar 28, 1:34 AM CDT | Special Weather Statement | OHX | Fentress, Overton, Putnam | 41 min |
| Mar 28, 1:44 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 31 min |
| Mar 28, 1:54 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Lawrence, Marshall | 36 min |
| Mar 28, 2:07 AM CDT | River Flood Warning | OHX | Maury | 69 hr |
| Mar 28, 2:09 AM CDT | Special Weather Statement | OHX | DeKalb, Putnam | 51 min |
| Mar 28, 2:36 AM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Wayne | 6 hr |
| Mar 28, 2:57 AM CDT | Special Weather Statement | OHX | Coffee, Grundy, Van Buren, Warren | 63 min |
| Mar 28, 2:58 AM CDT | Special Weather Statement | OHX | Cumberland, Fentress, White | 77 min |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 18 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:30 AM CDT | River Flood Warning | OHX | Davidson | 63 hr |
| Mar 28, 3:30 AM CDT | River Flood Warning | OHX | Davidson | 63 hr |
| Mar 28, 3:54 AM CDT | River Flood Warning | OHX | Humphreys | 6 days |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Marshall | 38 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Bedford, Marshall | 26 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Perry, Wayne | 30 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Giles | 43 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Lawrence | 23 hr |
| Mar 28, 5:52 AM CDT | Areal Flood Advisory | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 3 hr |
| Mar 28, 6:03 AM CDT | River Flood Advisory | OHX | Cheatham | 72 hr |
| Mar 28, 7:28 AM CDT | River Flood Warning | OHX | Williamson | 28 hr |
| Mar 28, 8:56 AM CDT | River Flood Warning | OHX | Hickman | 3 days |
| Mar 28, 10:39 AM CDT | Areal Flood Advisory | OHX | Cannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 6 more | 3 hr |
| Mar 28, 11:54 AM CDT | River Flood Warning | OHX | Sumner, Trousdale, Wilson | 43 hr |
| Mar 28, 12:30 PM CDT | River Flood Advisory | OHX | Smith | 23 hr |
| Mar 28, 12:35 PM CDT | River Flood Advisory | OHX | Bedford | 12 hr |
Nearby
River Flood Warnings in Tennessee, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.